MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD LEGACY PLUS PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD LEGACY PLUS PUMP; PUMP, INFUSION
Model Number 6500
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the pump had alarmed no disposable clamp tubing.The pump had been stopped.The pump settings had been reviewed, and the device had been powered off.The line had been clamped near the port.Reservoir volume was recorded as 229.5 ml, with a rate of 2.6 ml per hour.A total of 18.75 ml had been delivered.The patient was not affected.The event occurred while in use.
 
Additional Manufacturer Narrative
H3: neither sample nor pictures were received for the analysis of this complaint.Without the return of the product a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.The service history review had no indication that the complaint was related to a service of the device within the review period.

Brand Name
CADD LEGACY PLUS PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key24344417
Report Number3012307300-2026-01270
Device Sequence Number9423259
Product Code FRN
UDI-Device Identifier10610586029554
UDI-Public(01)10610586029554(11)141204
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6500
Device Catalogue Number21-6500-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown